# SDR MZZA97157

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - S-CHECK.  NRC:  851123 - LEFT COCKPIT WINDOW FRAME AND AROUND THE AREA HAS MANY RUSTY SCREWS AND REQUIRE REPAINTING.  CORROSION REMOVED, 0.050 INCH.  FOUND WITHIN LIMITS.  AREA ALODINED AND PAINTED IAW SRM 51-10-1.  9X)
